Operators which are annihilated by analytic functions and invariant subspaces

Aharon Atzmon Technion-Israel Institute of Technology, Haifa, Israel

TBD mathscidoc:1701.331562

Acta Mathematica, 144, (1), 27-63, 1979.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 98 downloads ] [ 0 comments ] [ Cited by 55 ]
@inproceedings{aharon1979operators,
  title={Operators which are annihilated by analytic functions and invariant subspaces},
  author={Aharon Atzmon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250965561271},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={27-63},
  year={1979},
}
Aharon Atzmon. Operators which are annihilated by analytic functions and invariant subspaces. 1979. Vol. 144. In Acta Mathematica. pp.27-63. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250965561271.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved